p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas

Kenichi Bannai, Hidekazu Furusho, Shinichi Kobayashi

Research output: Contribution to journalArticle

Abstract

Consider an elliptic curve defined over an imaginary quadratic field K with good reduction at the primes above p ≥ 5 and with complex multiplication by the full ring of integers OK of K. In this paper, we construct p-adic analogues of the Eisenstein-Kronecker series for such an elliptic curve as Coleman functions on the elliptic curve. We then prove p-adic analogues of the first and second Kronecker limit formulas by using the distribution relation of the Kronecker theta function.

Original languageEnglish
Pages (from-to)269-302
Number of pages34
JournalNagoya Mathematical Journal
Volume219
Issue number1
DOIs
Publication statusPublished - 2015

Fingerprint

P-adic
Elliptic Curves
Series
Analogue
Complex multiplication
Imaginary Quadratic Field
Theta Functions
Ring
Integer

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas. / Bannai, Kenichi; Furusho, Hidekazu; Kobayashi, Shinichi.

In: Nagoya Mathematical Journal, Vol. 219, No. 1, 2015, p. 269-302.

Research output: Contribution to journalArticle

Bannai, Kenichi ; Furusho, Hidekazu ; Kobayashi, Shinichi. / p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas. In: Nagoya Mathematical Journal. 2015 ; Vol. 219, No. 1. pp. 269-302.
@article{bea01860136147338c4bdbe391bd6583,
title = "p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas",
abstract = "Consider an elliptic curve defined over an imaginary quadratic field K with good reduction at the primes above p ≥ 5 and with complex multiplication by the full ring of integers OK of K. In this paper, we construct p-adic analogues of the Eisenstein-Kronecker series for such an elliptic curve as Coleman functions on the elliptic curve. We then prove p-adic analogues of the first and second Kronecker limit formulas by using the distribution relation of the Kronecker theta function.",
author = "Kenichi Bannai and Hidekazu Furusho and Shinichi Kobayashi",
year = "2015",
doi = "10.1215/00277630-2891995",
language = "English",
volume = "219",
pages = "269--302",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",
number = "1",

}

TY - JOUR

T1 - p-adic Eisenstein-Kronecker series for CM elliptic curves and the Kronecker limit formulas

AU - Bannai, Kenichi

AU - Furusho, Hidekazu

AU - Kobayashi, Shinichi

PY - 2015

Y1 - 2015

N2 - Consider an elliptic curve defined over an imaginary quadratic field K with good reduction at the primes above p ≥ 5 and with complex multiplication by the full ring of integers OK of K. In this paper, we construct p-adic analogues of the Eisenstein-Kronecker series for such an elliptic curve as Coleman functions on the elliptic curve. We then prove p-adic analogues of the first and second Kronecker limit formulas by using the distribution relation of the Kronecker theta function.

AB - Consider an elliptic curve defined over an imaginary quadratic field K with good reduction at the primes above p ≥ 5 and with complex multiplication by the full ring of integers OK of K. In this paper, we construct p-adic analogues of the Eisenstein-Kronecker series for such an elliptic curve as Coleman functions on the elliptic curve. We then prove p-adic analogues of the first and second Kronecker limit formulas by using the distribution relation of the Kronecker theta function.

UR - http://www.scopus.com/inward/record.url?scp=84945264795&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84945264795&partnerID=8YFLogxK

U2 - 10.1215/00277630-2891995

DO - 10.1215/00277630-2891995

M3 - Article

AN - SCOPUS:84945264795

VL - 219

SP - 269

EP - 302

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

IS - 1

ER -